Limit search to available items
Book Cover
E-journal

Title Journal of statistical distributions and applications
Published Heidelberg, Germany : Springer-Verlag, GmbH, 2014-
Began with Volume 1, issue 1 (December 2014)
Online access available from:
SpringerOpen    01 Dec. 2014-
View Resource Record  
SciTech Premium Collection    01 June 2014-
View Resource Record  
Academic OneFile (Gale)    01 Jan. 2018-
View Resource Record  
ProQuest Central    01 June 2014-
View Resource Record  

Copies

Description Online resource
Summary "Journal of Statistical Distributions and Applications is a peer-reviewed international journal for the publication of original articles of high quality that make significant contributions to statistical distributions and their applications. The scopes include, but are not limited to, development and study of statistical distributions, frequentest and Bayesian statistical inference including goodness-of-fit tests, statistical modeling, computational/simulation methods, and data analysis related to statistical distributions."
Notes "A SpringerOpen journal."
Mode of access: World Wide Web
Description based on: Volume 1, issue 1 (December 2014); title from journal homepage (publisher's Web site, viewed June 19, 2014)
Latest issue consulted: Volume 4, issue 1 (December 2017) (SpringerLink website, viewed December 8, 2017)
Subject Distribution (Probability theory) -- Periodicals
Form Electronic journal
LC no. 2014254711
ISSN 2195-5832
ABBREV TI J. stat. distrib. appl
OTHER TI Journal of statistical distributions and applications